# SDR WRLA2007001

- Difficulty date: January 4, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 630-670
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MAINT FOUND CORROSION AT STA 630 - STA 670 LONGERON R51. CUT AND FABRICATE REPAIR THE DAMAGED AREA PER MD-11F SRM 53-10-00 REV 38 FIG 1 & 2. CONDITION CHECK NORMAL.
